74.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Dry skin and blisters from chemo

5 REPLIES 5

Re: Dry skin and blisters from chemo

Hi charlotte and Flori,

I think I'm older than you two, ( in age at least). I was 50 last week. However I've not had a hot flush or night sweat yet.I'm sure they will start once I'm on tamoxifen.

I've had FEC x3 and now x2 tax, last tax in 2 weeks. I had WLE and LN in Nov followed by MTX when former wasn't complete.

If you find the sweats to bad your GP can prescribe you an antidepressant to help, not because you are depressed, it actually helps the sweats!

Fiona x

Re: Dry skin and blisters from chemo

Hello Charlotte

I'm having more what I'd say are hot flushes rather than night sweats, worse in the evenings, but I've been thinking it's the menopause brought on by the chemo. They started after my 2nd FEC but are much worse and more frequent now. I'm actually 47 - I realise my username may be misleading. Flori was 'Florence' and she was number 35, she was a very sweet pet cow I used to have. I haven't tried to do anything about the flushes, I'm so not used to being too hot - I've always been more cold than anything.

I've just had my final chemo this morning and a new lump removed this afternoon. However, it seems that the lump was just a sebaceous cyst - thank goodness! Had a bit of a panic when the ultrasound doctor said I needed a biopsy - I had that sinking feeling again. Anyway, on closer inspection the other doctor was conviced it's a cyst but he's sent it to be checked just to be sure.

I hope things improve for you both.

Re: Dry skin and blisters from chemo

Hi ladies,

Many thanks for the posts.

I'm really pleased I saw yours Ruth before I saw my gp I now have epaderm cream and lotion to try. The lotion is ment to be really oily so am just going to try that at night and cream throughout the day.

My mouth has be ok the last ten days, I seem to go through phases when it get really bad then settles for abit. Iv got some episil spray that I used a lot when it's bad.

As if going through all this isn't bad enough to deal with let alone all the side effects to boot.

Any of you ladies having trouble with bad night sweats? When I was on fec it was just hot flushes at night and now it's the dreaded sweats. I spoke to my chemo nurse who has recommended acupuncture

It's lovely t hear from you both

Charlotte

Re: Dry skin and blisters from chemo

Hi Charlotte ,

I had my second Tax last week and have the same issues. Get an appointment with your gp, or speak to them and get a big pot of epaderm cream. You can use this throughout the day, I use it with vaseline too. Your Gp might also give you some hydrocortisone ointment to use once daily too.

At night, buy some cotton gloves from chemist, or get them prescribed, and wear them with a load of epaderm and vaseline underneath, all night. This will help.

Don't use soap products, use dove or soap free products instead.

Don't panic, they will all peel in a week or so too. Lovely isn't this? How's the mouth, I have real issues with my mouth too?

Fiona

Re: Dry skin and blisters from chemo

Hello Charlotte

Perhaps the chemo nurses may be able to suggest something but your dry skin and blisters sound rather like a problem I've had from Taxotere chemo on my hands and around one of my eyes. I first tried E45 cream but that didn't help. I mentioned it to a friend who went through the same treatment 12 months earlier. She bought me some Palmer's Cocoa Butter and, for me, this has really helped. My skin had become hard and very creased like elephant hide but it made a difference in days and it's now gone really soft with no blisters and only moderately dry in the worst affected areas.

Hope this helps.

Dry skin and blisters from chemo

Hi all,

I'm after some advice. Iv finished fec and just started weekly taxol and noticed my skins started to get dry and causing it to blister on my feet and inside of my legs. Just wondering can anyone Recomend a good lotion to put on my skin to help this? I haven't been using anything to date hence the blistering other than on the area where I had my mascestomy.

I look forward to hearing from you

Charlotte